# SDR NACA20040056

- Difficulty date: November 4, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 30,666 hours
- Engine: Pwa R2800CB3
- Engine time: 818 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A777XDCP
- Condition: Failed
- Location: Nr 12
- Part time: 818 hours
- Component: Engine, Pwa
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 2 ENGINE NR 12 CYLINDER DOUBLE SHORTED SECONDARY AND BACKFIRING.  REPLACED NR 2 ENGINE NR 12 CYLINDER.  OP CHECKED GOOD.
